Published articles

Published articles 1 records found  Search took 0.01 seconds. 
11 p, 310.2 KB Periodic motion in non-axially symmetric galaxies / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Vidal, Claudio (Universidad del Bío-Bío. Departamento de Matemática)
We apply the averaging theory for proving the existence of twelve families of periodic orbits in a three-dimensional galactic Hamiltonian system.
2019 - 10.1016/j.geomphys.2018.09.023
Journal of geometry and physics, Vol. 140 (June 2019) , p. 1-9  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.